On estimates of solutions in a predator-prey model with two delays

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We consider a system of differential equations with two delays, which describes the interaction between predator and prey populations. The model takes into account the age structure of populations, herewith the delay parameters denote the time that predator and prey individuals need to become adult. We consider questions of stability of equilibrium points and study asymptotic properties of solutions. We establish estimates of solutions characterizing the stabilization rate at infinity and find estimates of attraction sets. The results are obtained using modified Lyapunov-Krasovskii functionals.

Translated title of the contributionОб оценках решений в модели хищник-жертва с двумя запаздываниями
Original languageEnglish
Pages (from-to)1697-1718
Number of pages22
JournalСибирские электронные математические известия
Publication statusPublished - 1 Jan 2018




Dive into the research topics of 'On estimates of solutions in a predator-prey model with two delays'. Together they form a unique fingerprint.

Cite this